Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 5

The auto Igusa-zeta function of a plane curve singularity is rational
Andrew R. Stout.
Proc. Amer. Math. Soc. 147 (2019), 1825-1838
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937663
Hall-Littlewood polynomials and a Hecke action on ordered set partitions
Jia Huang, Brendon Rhoades and Travis Scrimshaw.
Proc. Amer. Math. Soc. 147 (2019), 1839-1850
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937664
On the cone of $f$-vectors of cubical polytopes
Ron M. Adin, Daniel Kalmanovich and Eran Nevo.
Proc. Amer. Math. Soc. 147 (2019), 1851-1866
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937665
Products of ideals of linear forms in quadric hypersurfaces
Aldo Conca, Hop D. Nguyen and Thanh Vu.
Proc. Amer. Math. Soc. 147 (2019), 1867-1880
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937666
Auslander’s Theorem for permutation actions on noncommutative algebras
Jason Gaddis, Ellen Kirkman, W. Frank Moore and Robert Won.
Proc. Amer. Math. Soc. 147 (2019), 1881-1896
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937667
On the finite generation of relative cohomology for Lie superalgebras
Andrew Maurer.
Proc. Amer. Math. Soc. 147 (2019), 1897-1910
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937668
Note on weight-monodromy conjecture for $p$-adically uniformized varieties
Yoichi Mieda.
Proc. Amer. Math. Soc. 147 (2019), 1911-1920
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937669
Left $3$-Engel elements of odd order in groups
Enrico Jabara and Gunnar Traustason.
Proc. Amer. Math. Soc. 147 (2019), 1921-1927
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937670
Modules of infinite regularity over commutative graded rings
Luigi Ferraro.
Proc. Amer. Math. Soc. 147 (2019), 1929-1939
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937671
On a relation between density measures and a certain flow
Ryoichi Kunisada.
Proc. Amer. Math. Soc. 147 (2019), 1941-1951
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937672
On $q$-analogues of some series for $𝜋$ and $𝜋^{2}$
Qing-Hu Hou, Christian Krattenthaler and Zhi-Wei Sun.
Proc. Amer. Math. Soc. 147 (2019), 1953-1961
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937673
Reconstruction of general elliptic K3 surfaces from their Gromov–Hausdorff limits
Kenji Hashimoto and Kazushi Ueda.
Proc. Amer. Math. Soc. 147 (2019), 1963-1969
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937674
Singularity versus exact overlaps for self-similar measures
Károly Simon and Lajos Vágó.
Proc. Amer. Math. Soc. 147 (2019), 1971-1986
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937675
On the regularity and partial regularity of extremal solutions of a Lane–Emden system
Hatem Hajlaoui.
Proc. Amer. Math. Soc. 147 (2019), 1987-1998
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937676
Semiclassical resolvent bounds in dimension two
Jacob Shapiro.
Proc. Amer. Math. Soc. 147 (2019), 1999-2008
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937677
Proving some identities of Gosper on $q$-trigonometric functions
Mohamed El Bachraoui.
Proc. Amer. Math. Soc. 147 (2019), 2009-2019
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937678
Weak equivalence to Bernoulli shifts for some algebraic actions
Ben Hayes.
Proc. Amer. Math. Soc. 147 (2019), 2021-2032
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937679
Möbius disjointness for skew products on the Heisenberg nilmanifold
Matthew Litman and Zhiren Wang.
Proc. Amer. Math. Soc. 147 (2019), 2033-2043
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937680
Denseness of intermediate $𝛽$-shifts of finite-type
Bing Li, Tuomas Sahlsten, Tony Samuel and Wolfgang Steiner.
Proc. Amer. Math. Soc. 147 (2019), 2045-2055
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937681
Norms of vector functionals
M. Anoussis, N. Ozawa and I. G. Todorov.
Proc. Amer. Math. Soc. 147 (2019), 2057-2068
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937682
Measures that define a compact Cauchy transform
Carmelo Puliatti.
Proc. Amer. Math. Soc. 147 (2019), 2069-2080
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937683
Dissipative operators and operator Lipschitz functions
A. B. Aleksandrov and V. V. Peller.
Proc. Amer. Math. Soc. 147 (2019), 2081-2093
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937684
Global convergence to equilibria in non-monotone delay differential equations
Hassan A. El-Morshedy and Alfonso Ruiz-Herrera.
Proc. Amer. Math. Soc. 147 (2019), 2095-2105
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937685
$𝜖$-approximability of harmonic functions in $L^{p}$ implies uniform rectifiability
Simon Bortz and Olli Tapiola.
Proc. Amer. Math. Soc. 147 (2019), 2107-2121
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937686
Riemann-Hilbert problems with constraints
Florian Bertrand and Giuseppe Della Sala.
Proc. Amer. Math. Soc. 147 (2019), 2123-2131
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937687
Convex families of holomorphic mappings related to the convex mappings of the ball in $\mathbb{C}^{n}$
Jerry R. Muir, Jr..
Proc. Amer. Math. Soc. 147 (2019), 2133-2145
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937688
Riemann-Hilbert factorization of matrices invariant under inversion in a circle
Hideshi Yamane.
Proc. Amer. Math. Soc. 147 (2019), 2147-2157
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937689
Property $(T)$ for locally compact groups and $C^{*}$-algebras
Bachir Bekka and Chi-Keung Ng.
Proc. Amer. Math. Soc. 147 (2019), 2159-2169
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937690
Strong unique continuation for two-dimensional anisotropic elliptic systems
Rulin Kuan, Gen Nakamura and Satoshi Sasayama.
Proc. Amer. Math. Soc. 147 (2019), 2171-2183
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937691
Incidences between planes over finite fields
Nguyen Duy Phuong, Thang Pham and Le Anh Vinh.
Proc. Amer. Math. Soc. 147 (2019), 2185-2196
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937692
First eigenvalue of the $p$-Laplacian on Kähler manifolds
Casey Blacker and Shoo Seto.
Proc. Amer. Math. Soc. 147 (2019), 2197-2206
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937693
Manifolds with non-negative Bakry-Émery Ricci curvature and minimal boundary
Ning Yang.
Proc. Amer. Math. Soc. 147 (2019), 2207-2212
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937694
Eliminating field quantifiers in strongly dependent henselian fields
Yatir Halevi and Assaf Hasson.
Proc. Amer. Math. Soc. 147 (2019), 2213-2230
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937695
Homogeneous universal $H$-fields
Lou van den Dries and Philip Ehrlich.
Proc. Amer. Math. Soc. 147 (2019), 2231-2234
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937696
On the LS-category and topological complexity of a connected sum
Alexander Dranishnikov and Rustam Sadykov.
Proc. Amer. Math. Soc. 147 (2019), 2235-2244
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937697
Hoste’s conjecture for the 2-bridge knots
Katsumi Ishikawa.
Proc. Amer. Math. Soc. 147 (2019), 2245-2254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937698
$BP$-homology of elementary abelian 2-groups: $BP$-module structure
Donald M. Davis.
Proc. Amer. Math. Soc. 147 (2019), 2255-2264
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937699
Length and decomposition of the cohomology of the complement to a hyperplane arrangement
Rikard Bøgvad and Iara Gonçalves.
Proc. Amer. Math. Soc. 147 (2019), 2265-2273
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3937700